Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 9648538, 9 pages
Research Article

Turing Bifurcation and Pattern Formation of Stochastic Reaction-Diffusion System

1College of Information Science and Technology, Donghua University, Shanghai 201620, China
2Institute of Applied Mathematics, Xuchang University, Xuchang, Henan 461000, China

Correspondence should be addressed to Zhijie Wang and Jianwei Shen

Received 28 August 2016; Revised 18 November 2016; Accepted 15 December 2016; Published 12 February 2017

Academic Editor: Zhi-Yuan Sun

Copyright © 2017 Qianiqian Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qianiqian Zheng, Zhijie Wang, Jianwei Shen, and Hussain Muhammad Ather Iqbal, “Turing Bifurcation and Pattern Formation of Stochastic Reaction-Diffusion System,” Advances in Mathematical Physics, vol. 2017, Article ID 9648538, 9 pages, 2017. doi:10.1155/2017/9648538